# SDR DALA2022050403124

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A300*
- Aircraft serial: 418
- Aircraft time: 86,390 hours, 39,429 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3250 - DIV - TO ORD DUE TO LOSS OF GREEN HYDRAULICS AND NUMBER 5 SPOILER FAULT. FOUND LEFT #5 SPOILER ACTUATOR PISTON HOUSING SEPARATED FROM BODY. CORRECTIVE ACTION: REPLACED LH #5 SPOILER ACTUATOR, #1 EDP AND ASSOCIATED HYDRAULIC FILTERS. RIGGED SPOILER PER A320 AMM 27-64. OPS AND LEAK TEST GOOD. (8642324)
